Vol 3, No 3 (2011)

Journal of Mathematics Research, Vol. 3, No. 3, August, 2011

Table of Contents

Articles

Haris J. Catrakis
PDF
p3
B.S. Bhatt, D.R. Owen, R.P. Jaju
PDF
p12
Xiaokui Shen, Zhen Jia
PDF
p22
Luis F. Caceres, Jose A Velez-Marulanda
PDF
p28
Mustafa Haluk CELIK, Avyt Asanov, Ruhidin Asanov
PDF
p32
T. Zerzaihi, M. Kecies
PDF
p40
I. O. Isaac, Z. Lipscey, U. J. Ibok
PDF
p48
Xia Peng, Zi'ou Feng
PDF
p52
Shanaz Ansari Wahid
PDF
p59
Justin Steven Prentice
PDF
p63
Ying Zhang, Yanchun Wu, Xingwang Luo
PDF
p73
Mohd Azli Salim, A. Noordin, M.Z. Akop
PDF
p77
S K Vaidya, N B Vyas
PDF
p83
Burzin Bhavnagri
PDF
p89
Effanga Okon Effanga, Christian Elendu Onwukwe
PDF
p96
Tanghong Lv
PDF
p103
Bindu Vaish, Garima Garg
PDF
p119
S. Kaouache, T. Zerzaihi
PDF
p130
Hua Huang, Suzhen Huang
PDF
p135
Wichai Wittayakiattilerd, A. Chonwerayuth
PDF
p140
Guilan Liu, Yaping Zhu, Suzhen Huang, Honglei Ji
PDF
p152
E. O. Effanga, I. O. Isaac
PDF
p159


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.